Harmonic balance solution of nonlinear differential equation (non-conservative)

Rahman, MS, Haque, Md Enamul and Shanta, SS 2010, Harmonic balance solution of nonlinear differential equation (non-conservative), Advances in Vibration Engineering, vol. 9, no. 4, pp. 345-356.

Title Harmonic balance solution of nonlinear differential equation (non-conservative)
Author(s) Rahman, MS
Haque, Md EnamulORCID iD for Haque, Md Enamul orcid.org/0000-0002-8893-2181
Shanta, SS
Journal name Advances in Vibration Engineering
Volume number 9
Issue number 4
Start page 345
End page 356
Total pages 12
Publisher Krishtel eMaging Solutions
Publication date 2010-10-01
ISSN 0972-5768
Language eng
HERDC Research category CN.1 Other journal article
Persistent URL http://hdl.handle.net/10536/DRO/DU:30101203

Document type: Journal Article
Collection: School of Engineering
Connect to link resolver
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 5 times in TR Web of Science
Scopus Citation Count Cited 6 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 10 Abstract Views  -  Detailed Statistics
Created: Thu, 03 Aug 2017, 10:21:18 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.